# SDR REXA2022080501758

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE IS WORN.	REMOVED & REPLACED HINGE IAW BOMBARDIER CRJ700 SRM 53-21-23-201-007-A01 AND 51-42-21-001-001-A01.
